ASYMPTOTIC METHOD OF FINITE EQUATION FOR BOUNDED SOLUTIONS OF NONLINEAR SMOOTH ODES

この論文をさがす

著者

    • MAMONTOV Yevgeny V
    • Laboratory of Physical Electronics and Photonics, Department of Microelectronics and Nanoscience, Chalmers University of Technology and Gothenburg University
    • WILLANDER Magnus
    • Laboratory of Physical Electronics and Photonics, Department of Microelectronics and Nanoscience, Chalmers University of Technology and Gothenburg University

収録刊行物

  • Mathematica japonicae

    Mathematica japonicae 46(3), 451-461, 1997-11-01

参考文献:  15件中 1-15件 を表示

各種コード

  • NII論文ID(NAID)
    10008787993
  • NII書誌ID(NCID)
    AA00295726
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255513
  • データ提供元
    CJP書誌 
ページトップへ